Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Levels of positive definite ternary quadratic forms

Author: J. Larry Lehman
Journal: Math. Comp. 58 (1992), 399-417, S17
MSC: Primary 11E20
MathSciNet review: 1106974
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The level N and squarefree character q of a positive definite ternary quadratic form are defined so that its associated modular form has level N and character $ {\chi _q}$. We define à collection of correspondences between classes of quadratic forms having the same level and different discriminants. This makes practical a method for finding representatives of all classes of ternary forms having a given level. We also give a formula for the number of genera of ternary forms with a given level and character.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11E20

Retrieve articles in all journals with MSC: 11E20

Additional Information

PII: S 0025-5718(1992)1106974-1
Article copyright: © Copyright 1992 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia